Research ArticleOpen accessIn the keywordsRadial Basis Function Network Dependent Exclusive Mutual Interpolation for Missing Value ImputationR. S. Somasundaram, R. NedunchezhianJournal of Computer Science, Vol. 9, Issue 3 · 24 Apr 2013 · 7,002 accessesView PDFCite
8 articles for “Imputation Methods”
Set a search alertReview ArticleOpen accessIn the abstractBibliometric Analysis of Missing Value Imputation (MVI) Research Using Python and VOSviewer: Trends and Future DirectionsSamsul Arifin, Muhammad Faisal, Edwin Kristianto Sijabat et al.Journal of Computer Science, Vol. 21, Issue 12 · 20 Jan 2026 · 1,961 accessesView PDFCite
Research ArticleOpen accessIn the abstractLow-Sampling Trajectory Reconstruction using Criteria-Based Routing over a GraphEdison Ospina, Francisco Moreno, Jaime GuzmánAmerican Journal of Applied Sciences, Vol. 13, Issue 2 · 3 Feb 2016 · 7,455 accessesView PDFCite
Research ArticleOpen accessIn the abstractGeneral Linear Models in a Missing Outcome Environment of Clinical Trials Incorporating with Splines for Time-Invariant Continuous AdjustmentMinjeong Park, Dejian Lai, Xianglin L. Du et al.Current Research in Biostatistics, Vol. 5, Issue 1 · 18 Aug 2015 · 7,401 accessesView PDFCite
Research ArticleOpen accessIn the abstractMethods for Computing Missing Item Response in Psychometric Scale ConstructionOhidul Islam SiddiquiCurrent Research in Biostatistics, Vol. 5, Issue 1 · 29 May 2015 · 15,648 accessesView PDFCite
Research ArticleOpen accessIn the abstractMISSING DATA IMPUTATION USING WEIGHTED OF REGIME SWITCHING MEAN AND REGRESSIONJumlong Vongprasert, Bhusana PremanodeJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 3 May 2014 · 6,704 accessesView PDFCite
Research ArticleOpen accessIn the abstractA MIXTURE DROPOUT MECHANISM IN A LONGITUDINAL STUDY WITH TWO TIME POINTS: A METHADONE STUDYZohreh Toghrayee, Parvin Jalili, Heng Chin Low, Ardavan TaghvaJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 26 Apr 2014 · 6,724 accessesView PDFCite
Research ArticleOpen accessIn the abstractAN EFFECTIVE TECHNIQUE OF MULTIPLE IMPUTATION IN NONPARAMETRIC QUANTILE REGRESSIONYanan Hu, Qianqian Zhu, Maozai TianJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 4 Jan 2014 · 6,813 accessesView PDFCite